# SDR DALA2024071207088

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION STRINGER 41R LOCATED AT FR 63 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER LOCATED ON STRINGER 41RBTW FR60 TO FR64 ON AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11. (0441565)
